# SDR JGVR20240306001

- Difficulty date: March 6, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 14,746 hours, 9,883 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS UNDER THE NUTPLATES COMMON TO THE LH & RH WING FLAP PANELS 523AB AND 623AB, PERFORMED NDT, AND REPORTED FOR REPAIR DISPOSITION. REPAIRED AREAS BY FABRICATING AND INSTALLING REPAIR DOUBLERS IN ACCORDANCE WITH NETJETS RFTS-110102.
